# SDR SIMA20150709004

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 30,069 hours, 26,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT DOOR, EXIT SIGN INOPERATIVE.  R & R NR 5 EMER LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
